Journal of Symbolic Logic

The Journal of Symbolic Logic publishes original scholarly work in symbolic logic. Founded in 1936, it has become the leading research journal in the field. The Journal aims to represent logic broadly, including its connections with mathematics and philosophy as well as newer aspects related to computer science and linguistics.

Beginning with the 2014 subscription year, electronic access to the full-text of current issues of the Journal of Symbolic Logic (JSL) is only available by electronic subscription through Cambridge University Press.

Top downloads over the last seven days

Spectra of atomic theoriesUri Andrews and Julia F. KnightVolume 78, Issue 4 (2013)
d-computable categoricity for algebraic fieldsRussell MillerVolume 74, Issue 4 (2009)
Some remarks on generic structuresDavid E. Evans and Mark Wing Ho WongVolume 74, Issue 4 (2009)
Cohomology of groups in o-minimal structures: acyclicity of the infinitesimal subgroupAlessandro BerarducciVolume 74, Issue 3 (2009)
The existence of a near-unanimity term in a finite algebra is decidableMiklós MarótiVolume 74, Issue 3 (2009)
  • ISSN: 0022-4812 (print), 1943-5886 (electronic)
  • Publisher: Association for Symbolic Logic
  • Discipline(s): Logic
  • Full text available in Euclid: 1936 -- 2013
  • Access: By subscription only
  • Euclid URL: http://projecteuclid.org/jsl